# SDR SWAA2023102006012

- Difficulty date: September 30, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E AFT PANEL SUPPORT FOR PANEL 661AB IS CRACKED AT I/B ENG<[01] NO ALLOWABLE DAMAGE LIMIT NOTED ON SRM; PART REPAIR BY REPLACEMENT OF PART PER SRM 51-10-02-0G-0 PARA 9.  REMOVED AND REPLACED RIGHT WING T/E AFT PANEL SUPPORT ASSY FOR PANEL 661AB PER SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. COMPLETE
